I've been using tretinoin 0.25% for 7 months. When I want to get rid of facial hair I stop applyin the tretinoin for a week, then aply depilatory cream, then wait 3 days and restart whit the tretinoin, but the last time I got a chemical burn. It's the same depilatory cream I've been using for years and never had a problen before with it. So, how long should I stop using the tretinoin before I use the depilatory cream? Are there options other than laser for hair removal while I'm on tretinoin?
Depilatory Cream and Tretinoin
Doctor Answers (1)
Alternatives for hair reduction other than laser hair removal
There is a prescription, Vaniqua, that helps reduce hair growth rate but does not eliminate hair. Ask your doctor if they would have you try to discontinue the Tretinoin two weeks before the laser hair removal or less, without losing the benefit of the Tretinoin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.